Moderate deviation for random elliptic PDE with small noise

Published

Journal Article

© Institute of Mathematical Statistics, 2018. Partial differential equations with random inputs have become popular models to characterize physical systems with uncertainty coming from imprecise measurement and intrinsic randomness. In this paper, we perform asymptotic rare-event analysis for such elliptic PDEs with random inputs. In particular, we consider the asymptotic regime that the noise level converges to zero suggesting that the system uncertainty is low, but does exist. We develop sharp approximations of the probability of a large class of rare events.

Full Text

Duke Authors

Cited Authors

  • Li, X; Liu, J; Lu, J; Zhou, X

Published Date

  • October 1, 2018

Published In

Volume / Issue

  • 28 / 5

Start / End Page

  • 2781 - 2813

International Standard Serial Number (ISSN)

  • 1050-5164

Digital Object Identifier (DOI)

  • 10.1214/17-AAP1373

Citation Source

  • Scopus